Minimax theorems with applications to convex metric spaces

Volume 68 / 1995

Jürgen Kindler Colloquium Mathematicum 68 (1995), 179-186 DOI: 10.4064/cm-68-2-179-186


A minimax theorem is proved which contains a recent result of Pinelis and a version of the classical minimax theorem of Ky Fan as special cases. Some applications to the theory of convex metric spaces (farthest points, rendez-vous value) are presented.


  • Jürgen Kindler

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image